# SDR W8PA970766

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR TO SIDE WALL SUPPORT AROUND FASTENER HOLES FROM STATION 380 PLUS 10 TO STATION 440 LEFT (CORROSION EXTENDS UNDER FLOOR PANEL AT STA 390).  (M)
